`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 11,Number 1,     July 2004

A special issue on Qualitative Properties of Some Evolution Equations
Guest Editors: D. Bresch, T. Colin, M. Ghil, S. Wang

1

Qualitative properties of some evolution equations   Pages : i - ii

D. Bresch,  T. Colin,  M. Ghil and Shouhong Wang

 Abstract       Full Text      Related Articles

2

From Bloch model to the rate equations   Pages : 1 - 26

B. Bidégaray-Fesquet,  F. Castella and Pierre Degond

 Abstract       Full Text      Related Articles

3

Singularity formation in the generalized Benjamin-Ono equation   Pages : 27 - 45

Jerry Bona and H. Kalisch

 Abstract       Full Text      Related Articles

4

Rotating fluids in a cylinder   Pages : 47 - 82

D. Bresch,  B. Desjardins and D. Gérard-Varet

 Abstract       Full Text      Related Articles

5

Justification of and long-wave correction to Davey-Stewartson systems from quadratic hyperbolic systems   Pages : 83 - 100

T. Colin and D. Lannes

 Abstract       Full Text      Related Articles

6

Remarks on a Smoluchowski equation   Pages : 101 - 112

Peter Constantin,  Ioannis Kevrekidis and E. S. Titi

 Abstract       Full Text      Related Articles

7

Global in time weak solutions for compressible barotropic self-gravitating fluids   Pages : 113 - 130

Bernard Ducomet,  Eduard Feireisl,  Hana Petzeltová and Ivan Straškraba

 Abstract       Full Text      Related Articles

8

Boundary layer and long time stability for multi-D viscous shocks   Pages : 131 - 160

O. Guès,  G. Métivier,  M. Williams and K. Zumbrun

 Abstract       Full Text      Related Articles

9

Asymptotic behavior of the compressible viscous potential fluid: Renormalization group approach   Pages : 161 - 188

Chiu-Ya Lan and Chi-Kun Lin

 Abstract       Full Text      Related Articles

10

Asymptotic structure for solutions of the Navier--Stokes equations   Pages : 189 - 204

Tian Ma and Shouhong Wang

 Abstract       Full Text      Related Articles

11

Symmetrizers and continuity of stable subspaces for parabolic-hyperbolic boundary value problems   Pages : 205 - 220

G. Métivier and K. Zumbrun

 Abstract       Full Text      Related Articles

12

Long-time averaging for some conservative PDEs having quadratic nonlinearities   Pages : 221 - 233

Steve Schochet

 Abstract       Full Text      Related Articles